# SDR HEEA966387

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stator
- Part number: 230321823
- Condition: Mis Ohauled
- Location: Dc Gen
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STATOR BRUSH LEADS ARE TOO SHORT TO REACH BRUSH BOX SCREWS.   RECEIVED REWOUND 3-23-95.
